# SDR 9621869305

- Difficulty date: October 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48086
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Gasket
- Condition: Failed
- Location: Rt Temp Sensor
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED.  FOLLOWED COM PROCEDURES AND LIGHT WENT OUT.  RETURNED TO ONT AND LANDED WITHOUT INCIDENT.  REPLACED GASKET IN RIGHT SIDE PNEUMATIC SUPPLY TEMPERATURE SENSOR.  RAN BOTH ENGINES TO TAKEOFF POWER, OPERATIONAL CHECK OK.
